Ibumax Cold & Flu

Ibumax Cold & Flu

Ibumax Cold & Flu

  • Each film-coated tablet contains 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride
  • Pack: 12 /24 Tablets
S2

Reg. No. 40/5.8/0218

Please consult your doctor or physician for registered indications and personalised medical advice.

Need Help? Contact Us Leave Feedback

Share
Visit the official COVID-19 government website to stay informed: sacoronavirus.co.za
Close